# SDR IPXA2017080720221

- Difficulty date: July 25, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 56,798 hours, 12,011 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: AKC762011
- Condition: Cracked
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, AFT EXTENDED TAIL CONE UPPER INTERCOSTAL ATTACH ANGLE IS CRACKED.  REMOVED, FABRICATED AND REPLACED THE ATTACH ANGLE IAW DWG AKC7620, AND SRM 51-35-01.
